# SDR ASAA2014050907736

- Difficulty date: May 9, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 22,997 hours, 7,127 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11284
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 20,856 hours, 6,424 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON MC RECALL.  ACFT GROUNDED.  REPLACED THE RT PACK TEMP CONTROL VALVE ASSY REF MM. 21-51-10.  OPS, BITES CK GOOD.
